Electronic Communications in Probability

A ratio inequality for nonnegative martingales and their differential subordinates

Adam Osękowski

Full-text: Open access

Abstract

We prove a sharp inequality for the ratio of the maximal functions of nonnegative martingales and their differential subordinates. An application in the theory of weighted inequalities is given.

Article information

Source
Electron. Commun. Probab., Volume 25 (2020), paper no. 21, 12 pp.

Dates
Received: 24 October 2019
Accepted: 24 February 2020
First available in Project Euclid: 29 February 2020

Permanent link to this document
https://projecteuclid.org/euclid.ecp/1582945214

Digital Object Identifier
doi:10.1214/20-ECP301

Mathematical Reviews number (MathSciNet)
MR4089728

Zentralblatt MATH identifier
07204043

Subjects
Primary: 60G42: Martingales with discrete parameter 60G44: Martingales with continuous parameter

Keywords
martingale differential subordination Burkholder’s method best constant

Rights
Creative Commons Attribution 4.0 International License.

Citation

Osękowski, Adam. A ratio inequality for nonnegative martingales and their differential subordinates. Electron. Commun. Probab. 25 (2020), paper no. 21, 12 pp. doi:10.1214/20-ECP301. https://projecteuclid.org/euclid.ecp/1582945214


Export citation

References

  • [1] Bañuelos, R. and Wang, G.: Sharp inequalities for martingales with applications to the Beurling-Ahlfors and Riesz transforms. Duke Math. J. 80, (1995), 575–600.
  • [2] Borichev, A., Janakiraman, P. and Volberg, A.: On Burkholder function for orthogonal martingales and zeros of Legendre polynomials. Amer. J. Math. 135, (2013), 207–236.
  • [3] Burkholder, D. L.: Boundary value problems and sharp inequalities for martingale transforms. Ann. Probab. 12, (1984), 647–702.
  • [4] Dellacherie, C. and Meyer, P.-A.: Probabilities and potential B: Theory of martingales. North Holland, Amsterdam, 1982.
  • [5] Fefferman, R. and Pipher, J.: Multiparameter operators and sharp weighted inequalities. Amer. J. Math. 119, (1997), 337–369.
  • [6] Fefferman, C. and Stein, E. M.: Some maximal inequalities. Amer. J. Math. 93, (1971), 107–115.
  • [7] Geiss, S., Montgomery-Smith, S. and Saksman, E.: On singular integral and martingale transforms. Trans. Amer. Math. Soc. 362, (2010), 553–575.
  • [8] Grafakos, L.: Classical and Modern Fourier Analysis. Pearson Education, Inc., New Jersey, 2004.
  • [9] Kazamaki, N.: Continuous exponential martingales and BMO. Lect. Notes in Math. 1579, Springer-Verlag, Berlin, Heidelberg, 1994.
  • [10] Lerner, A. K., Ombrosi, S. and Pérez, C.: Sharp $A_{1}$ bounds for Calderón-Zygmund operators and the relationship with a problem of Muckenhoupt and Wheeden. Int. Math. Res. Not. IMRN 6, (2008), Art. ID rnm161, 11 p.
  • [11] Lerner, A. K., Ombrosi, S. and Pérez, C.: Weak type estimates for singular integrals related to a dual problem of Muckenhoupt-Wheeden. J. Fourier Anal. Appl. 15, (2009), 394–403.
  • [12] Lerner, A. K., Ombrosi, S. and Pérez, C.: $A_{1}$ bounds for Calderón-Zygmund operators related to a problem of Muckenhoupt and Wheeden. Math. Res. Lett. 16, (2009), 149–156.
  • [13] Osękowski, A.: Sharp martingale and semimartingale inequalities. Monografie Matematyczne 72, Birkhäuser, 2012.
  • [14] Osękowski, A.: A weighted weak-type bound for Haar multipliers. Royal Soc. Edinburgh Proc. A 148A, (2018), 643–658.
  • [15] Reguera, M. C.: On Muckenhoupt-Wheeden conjecture. Adv. Math. 227, (2011), 1436–1450.
  • [16] Suh, J.: A sharp weak type $(p,p)$ inequality $(p>2)$ for martingale transforms and other subordinate martingales. Trans. Amer. Math. Soc. 357, (2005), 1545–1564.
  • [17] Wang, G.: Differential subordination and strong differential subordination for continuous time martingales and related sharp inequalities. Ann. Probab. 23, (1995), 522–551.